MathSciNet Relay Station
MathSciNet bibliographic data
MR1353193 (96h:60080) 60G48
Schweizer, Martin On the minimal martingale measure and the Föllmer-Schweizer decomposition. Stochastic Anal. Appl. 13 (1995), no. 5, 573–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement